Approximation by rational functions

P. Erdős, D. J. Newman, A. R. Reddy

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)319-328
Number of pages10
JournalJournal of the London Mathematical Society
Volumes2-15
Issue number2
DOIs
Publication statusPublished - 1977

Fingerprint

Rational function
Approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Approximation by rational functions. / Erdős, P.; Newman, D. J.; Reddy, A. R.

In: Journal of the London Mathematical Society, Vol. s2-15, No. 2, 1977, p. 319-328.

Research output: Contribution to journalArticle

Erdős, P. ; Newman, D. J. ; Reddy, A. R. / Approximation by rational functions. In: Journal of the London Mathematical Society. 1977 ; Vol. s2-15, No. 2. pp. 319-328.
@article{8a8dc5e5fc9446fba021dacad1dd7019,
title = "Approximation by rational functions",
author = "P. Erdős and Newman, {D. J.} and Reddy, {A. R.}",
year = "1977",
doi = "10.1112/jlms/s2-15.2.319",
language = "English",
volume = "s2-15",
pages = "319--328",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - Approximation by rational functions

AU - Erdős, P.

AU - Newman, D. J.

AU - Reddy, A. R.

PY - 1977

Y1 - 1977

UR - http://www.scopus.com/inward/record.url?scp=84915553826&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84915553826&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-15.2.319

DO - 10.1112/jlms/s2-15.2.319

M3 - Article

AN - SCOPUS:84915553826

VL - s2-15

SP - 319

EP - 328

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -